Alert archive / Missouri / Freeze Watches in 2012

Freeze Watch 2, NWS St. Louis, MO

October 25, 201210 counties in Illinois; 29 counties in Missouri

NWS St. Louis, MO issued this freeze watch at Oct 25, 2012, 3:47 PM CDT for 10 counties in Illinois; 29 counties in Missouri. It took effect at Oct 27, 2012, 3:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 25, 2012, 3:47 PM CDT (20:47 UTC)
In effect from
Oct 27, 2012, 3:00 AM CDT
Expired
Oct 26, 2012, 3:35 AM CDT
In force
Issued by
NWS St. Louis, MO
All 39 counties

Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Pike County, IL, Saint Clair County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-488 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WWUS73 KLSX 252047
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT THU OCT 25 2012

...A HARD FREEZE IS POSSIBLE LATE FRIDAY NIGHT/EARLY SATURDAY MORNING...

.A STRONG COLD FRONT IS CURRENTLY MOVING THROUGH THE REGION WITH
MUCH COOLER TEMPERATURES BEHIND THE FRONT. A CANADIAN HIGH
PRESSURE SYSTEM WILL SLOWLY BUILD SOUTH AND EASTWARD WITH TIME
BRINGING CLEAR SKIES...LIGHT WINDS...AND DEWPOINTS IN LOW TO MID
20S. THESE CONDITIONS WILL LIKELY SUPPORT WIDESPREAD FROST AND
SUBFREEZING CONDITIONS LATE FRIDAY NIGHT AND EARLY SATURDAY.

ILZ058-059-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-260900-
/O.NEW.KLSX.FZ.A.0002.121027T0800Z-121027T1300Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-
SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
347 PM CDT THU OCT 25 2012

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TIMING...LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING

* TEMPERATURES...UPPER 20S TO LOW 30S

* IMPACTS...DAMAGE TO CROPS AND VEGETATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

GOSSELIN
2 follow-up statements
353 
WWUS73 KLSX 260257
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
957 PM CDT THU OCT 25 2012

...A HARD FREEZE IS POSSIBLE LATE FRIDAY NIGHT AND EARLY SATURDAY
MORNING...

.A CANADIAN HIGH PRESSURE SYSTEM WILL SLOWLY BUILD SOUTH AND
EASTWARD INTO OUR AREA BEHIND A STRONG COLD FRONT. THIS WILL LEAD
TO CLEAR SKIES...LIGHT WINDS...AND DEW POINTS IN THE LOW TO MID
20S BY FRIDAY NIGHT. THESE CONDITIONS WILL LIKELY SUPPORT
WIDESPREAD FROST AND SUBFREEZING CONDITIONS LATE FRIDAY NIGHT AND
EARLY SATURDAY MORNING.

ILZ058-059-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-261000-
/O.CON.KLSX.FZ.A.0002.121027T0800Z-121027T1300Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-
SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
957 PM CDT THU OCT 25 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TIMING...SUBFREEZING TEMPERATURES ARE POSSIBLE LATE FRIDAY NIGHT
  AND EARLY SATURDAY MORNING.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...SUBFREEZING TEMPERATURES MAY CAUSE DAMAGE TO CROPS AND
  TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

GKS
105 
WWUS73 KLSX 260835
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
335 AM CDT FRI OCT 26 2012

...A HARD FREEZE IS POSSIBLE LATE TONIGHT AND EARLY SATURDAY
MORNING...

.A CANADIAN HIGH PRESSURE SYSTEM WILL CONTINUE TO SLOWLY BUILD
SOUTH AND EASTWARD INTO OUR AREA BEHIND A STRONG COLD FRONT. THIS
WILL LEAD TO CLEAR SKIES...LIGHT WINDS...AND DEW POINTS IN THE MID
20S BY TONIGHT. THESE CONDITIONS WILL LIKELY SUPPORT SUBFREEZING
CONDITIONS LATE TONIGHT AND EARLY SATURDAY MORNING.

ILZ058-059-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-262200-
/O.UPG.KLSX.FZ.A.0002.121027T0800Z-121027T1300Z/
/O.NEW.KLSX.FZ.W.0005.121027T0800Z-121027T1300Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-
SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
335 AM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TIMING...SUBFREEZING TEMPERATURES ARE POSSIBLE LATE TONIGHT AND
  EARLY SATURDAY MORNING.

* TEMPERATURES...LOWS IN THE UPPER 20S TO LOWER 30S.

* IMPACTS...SUBFREEZING TEMPERATURES MAY CAUSE DAMAGE TO CROPS 
  AND TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

BYRD

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze watch went out at Oct 25, 3:41 PM CDT, 6 minutes earlier.

Area forecast discussion, Oct 25, 3:41 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
341 PM CDT THU OCT 25 2012

.SHORT TERM...
ISSUED AT 239 PM CDT THU OCT 25 2012
(TONIGHT)

A STRONG COLD FRONT WILL CONTINUE MOVING SEWD THROUGH THE CWA
TONIGHT WITH POSTFRONTAL SHRA SPREADING ACROSS THE AREA. PCPN
COVERAGE SHOULD DIMINISH OVER MOST OF THE AREA AFTER 06Z BASED ON
MODEL FCSTS OF FRONTOGENETICAL FORCING FROM THE SFC THROUGH 700MB.
AN ISOLATED THUNDERSTORM ALONG THE SLOPED FRONTAL SFC IS POSSIBLE
THIS AFTN BUT OVERALL INSTABILITY PROFILES SUGGEST ONLY LIMITED
TSRA POTENTIAL. THE STRONG WIND GUSTS ONGOING AT AFD ISSUANCE
SHOULD SUBSIDE AFTER SUNSET HOWEVER SUSTAINED WINDS ARE EXPECTED
TO REMAIN BETWEEN 10-15 KTS FOR MOST OF THE NIGHT DUE TO THE TIGHT
SFC PRESSURE GRADIENT. TEMPERATURES WILL CONTINUE FALLING THROUGH
THE NIGHT DUE TO STRONG CAA AT LOW LEVELS WITH OVERNIGHT LOWS IN
THE 30S AND 40S...AN IMPRESSIVE SWING FROM THE WIDESPREAD 70S AND
80S NOTED THIS AFTN.

KANOFSKY

&&

.LONG TERM...
ISSUED AT 323 PM CDT THU OCT 25 2012

(FRIDAY THROUGH SATURDAY)

MODEL GUIDANCE HAS TRENDED JUST A BIT FASTER WITH TIMING OF
FROPA/ASSOCIATED WEATHER IMPACTS AFFECTING FAR SE CWA TOMORROW
MORNING. CURRENTLY HAVE SKIES SCATTERING/CLEARING OUT QUICKLY EARLY
TOMORROW WHICH IS SUPPORTED BY MODEL RH PLOTS. HOWEVER...AM A BIT
CONCERNED LOOKING UPSTREAM IN CENTRAL PLAINS WHICH IS CURRENTLY
EXPERIENCING BKN-OVC MVFR CEILINGS. IF LOW CLOUDS HANG ON A BIT
LATER THAN ANTICIPATED...HIGH TEMPERATURES MAY BE A BIT COOLER.
REGARDLESS...EXPECT HIGHS NEARLY 30 DEGREES COOLER TOMORROW IN SOME
AREAS AS STRONG CAA REIGNS THROUGH THE DAY WITH THE 0C 850-HPA
ISOTHERM ADVANCING TO THE CENTRAL PORTION OF THE CWA BY 0000 UTC
SATURDAY.

MAIN CONCERN FOR THE SHORT-TERM PERIOD WILL BE LOW TEMPERATURES ON
FRIDAY NIGHT/EARLY SATURDAY MORNING. WITH CLEAR SKIES...SFC RIDGE
AXIS DRAPED FROM C MO TO NE MO...LIGHT WINDS...AND L/M 20S DEWPOINTS
ADVECTING IN FROM THE NW...EXCELLENT RADIATIONAL COOLING
CONDITIONS SHOULD BE PREVALENT. WITH LOW TEMPERATURES RANGING FROM
27-32...WILL BE ISSUING A FREEZE WATCH THOSE COUNTIES ALONG AND
WEST OF MISSISSIPPI RIVER. THE WATCH VERY WELL MAY NEED TO BE
UPGRADED TO A WARNING IF FORECAST CONFIDENCE INCREASES WITH TIME.

(SUNDAY THROUGH THURSDAY)

DRY WEATHER WITH BELOW NORMAL TEMPERATURES WILL CONTINUE THROUGH THE
REST OF THE PERIOD. NIGHTTIME LOWS WILL BE QUITE CHILLY...WITH THE
COLDEST NIGHT EXPECTED TO BE MONDAY MORNING WHICH MAY BRING ANOTHER
WIDESPREAD FREEZE TO MOST OF THE AREA. A BIT MORE UNCERTAINTY WITH
REGARDS TO SUBFREEZING TEMPERATURES ON SATURDAY NIGHT/SUNDAY MORNING
DUE TO EXPECTED CLOUD COVER. SFC WINDS WILL REMAIN LIGHT/NORTHERLY
THROUGH THE EXTENDED AS SFC RIDGE AXIS REMAINS QUASI-STATIONARY. AT
MID/UPPER LEVELS OF THE ATMOSPHERE...INITIALLY NW FLOW WILL VEER TO
A MORE NORTHERLY COMPONENT AS HURRICANE SANDY PHASES WITH A NORTHERN
STREAM SHORTWAVE TROUGH SOMETIME LATE MONDAY/EARLY TUESDAY OVER THE
EASTERN SEABOARD. THIS LARGE AND POWERFUL SYSTEM WILL ACT TO BLOCK
UPSTREAM FLOW...KEEPING THE LSX CWA COOL AND DRY THROUGH NEXT
THURSDAY.

GOSSELIN

&&

.AVIATION...
ISSUED AT 1140 AM CDT THU OCT 25 2012

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTN AND
TONIGHT WITH PCPN AND EXTENSIVE MVFR CLOUDINESS OVERSPREADING THE
TERMINALS IN ITS WAKE. CIGS ARE EXPECTED TO OCCASIONALLY FALL TO
IFR /ESPECIALLY IN AREAS OF PCPN/ WITH LITTLE IMPROVEMENT UNTIL
LATER IN THE TAF PD WHEN THE FRONT AND ITS ASSOCIATED CLOUDINESS
HAVE MOVED SOUTHEAST OF THE AREA. SCT SHRA AND PERHAPS A
THUNDERSTORM ARE POSSIBLE WITH LIFT ALONG THE FRONT THIS AFTN
HOWEVER CONFIDENCE IN TSRA IS FAIRLY LOW. REGARDLESS OF
CONVECTIVE TRENDS...SEVERAL HOURS OF POSTFRONTAL SHRA ARE EXPECTED
AT ALL TAF SITES. INITIALLY SLY TO SWLY WINDS ABRUPTLY TURN NWLY
AFTER FROPA WITH GUSTS SUBSIDING AFTER SUNSET. A TIGHT PRESSURE
GRADIENT SHOULD KEEP WINDS AROUND 10 KTS OVERNIGHT.

SPECIFICS FOR KSTL...A STRONG COLD FRONT WILL MOVE THROUGH THE
TERMINAL BETWEEN 21Z AND 00Z WITH SWLY WINDS ABRUPTLY TURNING
NWLY AND MVFR CIGS OVERSPREADING KSTL AFTER FROPA. SCT SHRA AND
ISO TSRA ARE POSSIBLE WITH THE FRONT THIS AFTN HOWEVER CONFIDENCE
IN TSRA IS FAIRLY LOW. WILL CONTINUE WITH VCTS MENTION AT KSTL FOR
A FEW HOURS UNTIL CONVECTIVE TRENDS BECOME MORE CLEAR. REGARDLESS
OF CONVECTIVE TRENDS...SEVERAL HOURS OF POSTFRONTAL SHRA ARE
LIKELY. MVFR/IFR CONDITIONS PERSIST THROUGH MOST OF THE OVERNIGHT
HOURS WITH GRADUAL CLEARING BY DAYBREAK.

KANOFSKY

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        39  54  34  54 /  80  10   0   5
QUINCY          32  51  29  51 /  40   5   0   5
COLUMBIA        32  52  28  53 /  20   5   0   5
JEFFERSON CITY  33  53  28  53 /  30   5   0   5
SALEM           43  53  34  54 /  80  30  10   0
FARMINGTON      38  53  31  53 /  80  20   5   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-
     FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-KNOX MO-LEWIS
     MO-LINCOLN MO-MADISON MO-MARION MO-MONITEAU MO-MONROE MO-
     MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY
     MO-ST. CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST.
     LOUIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN
     IL-MADISON IL-MONROE IL-PIKE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Oct 25, 4:00 AM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT THU OCT 25 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
400 AM CDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT ACROSS THE
REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

TILLY

Nearby

Freeze Watches in Missouri, 2012Freeze Watches in Illinois, 2012Every freeze watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.